# SDR FDEA201309302342

- Difficulty date: September 30, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 71,484 hours, 15,295 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA836013
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR FLOOR PANEL FOUND DAMAGED AT LEFT FWD ENTRY AREA.   FLOOR PANEL REMOVED IAW AMM 20-50-02 REVISION 76.2 NEW  FLOOR PANEL FABRICATED   IAW DWG SRZ-25-005 REVISION J.  FLOOR PANEL INSTALLED IAW AMM 20-50-02 REVISION 76.2 REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100   REVISION 117.
